# SDR UPS00832406

- Difficulty date: April 19, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 3210 · Main Landing Gear
- Part: Duct
- Condition: Failed
- Location: Acm Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

INSPECTION TYPE:N/A, AFTER LANDING GEAR HANDLE SELECTED UP, A LARGE BANG WAS HEARD WITH  A FOUL SMELL THROUGHOUT THE COCKPIT, NO OTHER  ABNORMAL INDICATIONS.  EMERGENCY DECLARED WITH CENTER CONTROLLER.  INSPECTED AIRCRAFT FOR DAMAGE CHECKED INLETS FOR FOD AND BIRDS.  RAN PACKS AND CHECKED FOR  LEAKS AND ODOR, NO SMELL NOTED.  AIRCRAFT STILL  NEED GEAR SWING.  FOUND RIGHT DUCT BLOWN OFF AFT OF COALESCER ASSY.  RE-ATTACHED DUCT, GEAR OPS CHECK NORMAL.
